On the solvability of nonlinear noncompact operator equations

Tarafdar E.U. and Thompson H.B. (1987) On the solvability of nonlinear noncompact operator equations. Journal of the Australian Mathematical Society, 43 1: 103-126. doi:10.1017/S1446788700029025


Author Tarafdar E.U.
Thompson H.B.
Title On the solvability of nonlinear noncompact operator equations
Journal name Journal of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1446-8107
Publication date 1987-01-01
Sub-type Article (original research)
DOI 10.1017/S1446788700029025
Open Access Status
Volume 43
Issue 1
Start page 103
End page 126
Total pages 24
Subject 2600 Mathematics
Abstract The notion of (p, k)-epi mappings is introduced. The properties of such mappings are studied and the results obtained are applied to some differential equations. 1980 Mathematics subject classification (Amer. Math. Soc): primary 47 H 15; secondary 47 H 10, 34 K 10, 35 L 15.
Keyword (p, k)-epi
Admissible Mapping
k-set contraction
Measure of Unsolvability
p-epi
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 17 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 06 Sep 2016, 12:46:03 EST by System User